# SDR DHL2002705012

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 21334
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  MAIN ENTRANCE DOOR EMERGENCY LIGHT WILL NOT CHARGE.2)  REPLACED EMERGENCY LIGHT ASSEMBLY PER M/M 33-50-00. OPS CHECKED GOOD.
